# SDR SWIA2020033049553

- Difficulty date: February 12, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H FLOOR SILL HAS 4EA AREAS OF CORROSION BETWEEN FS310 AND FS319.70. AREAS MARKED WITH RED GREASE PENCIL.  (C CHECK) RO 3/27/2020    REMOVED AND REPLACE RH FLOOR SILL BETWEEN FS310 AND FS319.70 REF DWG 601R31148 REV Y. SEE CONTINUATION CARD FOR DETAILS
